# SDR IPXA11M67326

- Difficulty date: June 2, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 50,565 hours, 7,907 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:3C, RT INBD FLAP HAS A DENT ON LOWER SURFACE AFT & INBD OF HINGE FAIRING.  REPAIRED RT INBD FLAP LOWER SURFACE DAMAGE AT XIFH 255-269 IAW EO MD11-5750-43111-A AND STA SA EA 011-5753-01-A3199 REV IR.
